Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 6, 2017, 4:18 AM EST. It took effect at Dec 6, 2017, 12:00 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2017, 4:18 AM EST (09:18 UTC)
- In effect from
- Dec 6, 2017, 12:00 PM EST
- Expired
- Dec 10, 2017, 4:31 AM EST
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
041 WHUS72 KTAE 060918 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 418 AM EST WED DEC 6 2017 ...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR LATER TODAY... .A SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT NOON EST FOR WATERS WEST OF APALACHICOLA AND FOR WATERS EAST OF APALACHICOLA AT 6 PM EST. STRONG NORTHERLY WINDS WILL MOVE IN TODAY AS A COLD FRONT PASSES. WINDS WILL STAY ELEVATED THROUGH SATURDAY. RAIN CHANCES WILL BE ELEVATED THROUGH SATURDAY MORNING.. GMZ750-752-770-772-062100- /O.NEW.KTAE.SC.Y.0035.171206T1700Z-171209T0600Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 418 AM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 1 AM EST SATURDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-062100- /O.NEW.KTAE.SC.Y.0035.171206T2300Z-171209T0600Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 418 AM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM EST SATURDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
909 WHUS72 KTAE 062028 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 328 PM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM THE OKALOOSA WALTON COUNTY LINE TO APALACHICOLA OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EST TODAY UNTIL 11 AM EST SATURDAY FROM APALACHICOLA TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ750-752-770-772-070330- /O.EXT.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 328 PM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-070330- /O.EXT.KTAE.SC.Y.0035.171206T2300Z-171209T1600Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 328 PM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EST SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
335 WHUS72 KTAE 070127 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 827 PM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM THE OKALOOSA WALTON COUNTY LINE TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES...... GMZ750-752-770-772-071200- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 827 PM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-071200- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 827 PM EST WED DEC 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 30 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
972 WHUS72 KTAE 070848 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 AM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM THE OKALOOSA WALTON COUNTY LINE TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES...... GMZ750-752-770-772-072130- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 348 AM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-072130- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 348 AM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS 20 KNOTS. WINDS GUSTS UP TO 30 KNOTS. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
785 WHUS72 KTAE 071511 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1011 AM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM THE OKALOOSA WALTON COUNTY LINE TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES...... GMZ750-752-770-772-072130- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- 1011 AM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS. * WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-072130- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1011 AM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS 20 KNOTS. WINDS GUSTS UP TO 30 KNOTS. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
844 WHUS72 KTAE 071935 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 235 PM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... GMZ730-765-080930- /O.EXA.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- 235 PM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM EST SATURDAY. * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-752-755-770-772-775-080930- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 235 PM EST THU DEC 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS AROUND 25 KNOTS. WINDS GUSTS 30 TO 35 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
424 WHUS72 KTAE 080947 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 AM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... GMZ730-750-752-755-765-770-772-775-081530- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 447 AM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS. WIND GUSTS 30 TO 35 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHUS72 KTAE 081533 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1033 AM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... GMZ730-750-752-755-765-770-772-775-082130- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1033 AM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS. WIND GUSTS 30 TO 35 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
569 WHUS72 KTAE 081925 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 225 PM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... GMZ730-750-752-755-765-770-772-775-090930- /O.EXT.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 225 PM EST FRI DEC 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...NORTH 20 TO 25 KNOTS TONIGHT BECOMING NORTHWEST ON SATURDAY. WIND GUSTS 30 TO 35 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
477 WHUS72 KTAE 090809 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 AM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... GMZ730-750-752-755-765-770-772-775-091615- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 309 AM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...NORTH 20 TO 25 KNOTS TONIGHT BECOMING NORTHWEST ON SATURDAY. WIND GUSTS 30 TO 35 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS72 KTAE 091421 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 921 AM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... GMZ730-750-752-755-765-770-772-775-092130- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 921 AM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. WIND GUSTS 30 TO 35 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
113 WHUS72 KTAE 091919 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... GMZ730-750-752-755-765-770-772-775-101200- /O.CON.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 219 PM EST SAT DEC 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
762 WHUS72 KTAE 100931 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 431 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ730-750-752-755-765-770-772-775-101045- /O.CAN.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL OUT 20 NM- COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM- WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM 20 TO 60 NM- WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 431 AM EST SUN DEC 10 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:25 AM EST, 3 hours 53 minutes earlier.
Area forecast discussion, Dec 6, 12:25 AM EST, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1225 AM EST Wed Dec 6 2017 .AVIATION [Through 06Z Thursday]... A band of pre-frontal showers, followed by a cold front with an associated line of showers will continue gradually east through the region tonight. IFR/LIFR conditions ahead of the leading line are expected to impact TLH, and for a much longer duration VLD. Between the two lines a period of VFR/MVFR will be possible, with conditions gradually lowering from MVFR to IFR behind the cold front through the night. Most sites will return to MVFR by around 15z or so and hold that way most of the day. The exceptions will be VLD which should remain IFR much longer, and DHN, which could scatter to VFR (still cloudy) late in the afternoon. Expect on and of light to moderate rain all afternoon. && .PREV DISCUSSION [930 PM EST]... .NEAR TERM [Through Tonight]... 02 UTC surface analysis shows the cold front nearing our western forecast area. The front was generally along a line from Atlanta to Columbus to near Pensacola. There's still a rather sharp dewpoint gradient along the boundary with the airmass ahead of the front showing dewpoints in the upper 60s to near 70 with the airmass about 150 mi NW of the front with dewpoints in the lower 40s. Radar data this evening has matched pretty well with the near term forecasts from the HRRR. An area of pre-frontal showers developed off the Florida Panhandle and is progressing inland across the Panhandle and nearing SW Georgia. Along the front itself there is a narrow line of showers. Guidance is in good agreement that over the next few hours the front will catch up to the pre-frontal showers and eventually move through the eastern portion of the forecast area by morning. Temperatures will be the big story overnight. Most of the area east of an Albany to Tallahassee line should hold in the 60s overnight - but west of this line temperatures will drop into the mid 50s by daybreak. Temperatures will rise little on Wednesday (except in the Southeast Florida Big Bend), likely ending up 10-15 degrees colder than the temperature at daybreak. .SHORT TERM [Wednesday Through Thursday Night]... In the upper levels, a deep, positive-tilt long wave trough will develop from the Great Lakes to the western Gulf of Mexico. However, the development of this trough will be complex due to the interactions of multiple vorticity maxima involved in this trough's deepening process. At the surface, a rather strong cold front will begin the day Wednesday from Tifton through Panama City, which is a bit slower than the NWP model forecasts from 24 hours ago. With the mid tropospheric winds roughly parallel to the cold front, it will be slow to move southeastward through the remainder of our region Wednesday. High temperatures west of the cold front will occur shortly after sunrise, then fall slowly through the day with strong cold advection and cloudy skies. Elsewhere highs will occur from late morning to early afternoon, before temperatures drop sharply behind the front. Highs will range from the 50s at Dothan and Albany, to mid to upper 60s at Tallahassee and Valdosta, and mid to upper 70s at Cross City. A northeast- southwest band of showers and isolated thunderstorms will accompany the front. There will be a temporary pause in the rain after the front passes, but for some patchy very light rain or drizzle. The PoPs for the remainder of the period are more nebulous, as our region will be in a zone of large scale ascent with sufficient deep-layer moisture to support decent rain chances through the period, though much of the rain will be light. However, a more significant wave of upward vertical motion (i.e. higher PoPs/QPF) appears likely beginning Thursday night as the upper trough axis draws closer. The colder temperatures will be most pronounced during the day Thursday as the clouds and rain keep highs in the 40s across much of our region. Low temperatures will be fairly close to climatology, and generally in the 40s. .LONG TERM [Friday Through Tuesday]... The upper-level flow will be characterized by a deep, broad trough over much of the eastern half of the CONUS and a ridge axis along the west coast of the CONUS. The coldest air of this period (in terms of thicknesses for our forecast area) will be Friday and Saturday, which is about the time the precipitation will be ending. Though there is some disagreement among the models as to when this happens, they all indicate that, while cloud-level temperatures would be supportive of snow, the sub-cloud layer will be a little too warm and moist for any snow to reach the ground. This is what normally happens in this part of the country. However, the pattern is complex enough, and the vertical temperatures close enough to support snow, that slight changes to this forecast could result in a changeover to a rain-snow mix along the northwest edge of the precipitation Friday or Friday night. Even if this were to happen, above-freezing ground temperatures and the brief duration of precipitation would make such an even a mere curiosity. The clouds will clear Friday night and early Saturday, and mostly clear skies are expected through Monday. High temperatures will only reach the mid to upper 40s Friday, then in the 50s this weekend, and lower 60s Monday. Lows will be near freezing through Monday, then around 40 Monday night. Tuesday will be mostly cloudy and warmer ahead of an approaching upper-level cold front. .MARINE... South to southwest winds around 10 knots tonight will shift to north and increase to 15 to knots on Wednesday behind a slow moving cold front moving east across the coastal waters. North winds around 20 knots and seas up to 8 feet offshore are likely through the remainder of the work week as a fairly strong high pressure system builds across the central and eastern U.S. .FIRE WEATHER... No concerns. .HYDROLOGY... Widespread QPF amounts of 1 to 2 inches are expected from tonight through Friday night. Since this is not a lot of rain, and since it will be spread out over time, significant river rises and/or flooding are not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 67 47 49 41 48 / 60 40 60 80 60 Panama City 64 47 51 43 50 / 40 40 70 80 60 Dothan 55 41 47 38 46 / 40 50 70 70 50 Albany 59 44 48 39 46 / 40 50 70 80 60 Valdosta 68 46 49 41 47 / 60 50 60 80 70 Cross City 78 50 55 43 52 / 50 40 60 60 70 Apalachicola 70 49 53 43 52 / 60 30 50 70 70 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Godsey SHORT TERM...Fournier LONG TERM...Fournier AVIATION...Harrigan MARINE...Fournier FIRE WEATHER...Fournier HYDROLOGY...Fournier
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.